# SDR FFKA119

- Difficulty date: November 23, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N6291J
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680350
- Aircraft time: 15,207 hours
- Engine: Lyc IO540K1G5D
- Engine time: 1,134 hours
- Propeller: Hartzl CHCC2YF2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: F411B
- Part serial: 5908U
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE TACHOMETER WAS INDICATING 100 RPMS HIGHER THEN RECOMMENDED BY THE ENGINE MANUFACTURE AFTER TAKEOFF BUT STILL HAD CONTROL OF THE PROPELLER GOVERNOR.  REMOVED GOVERNOR FROM SERVICE AND SENT OFF FOR EVALUATION, THIS EVALUATION DETERMINED THAT THERE WAS INTERNAL OIL LEAKAGE OF OIL PRESSURE CAUSING THE UN-COMMANDED PROPELLER RPM FLUCTUATION.
